MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO MIS LOCKING CAP
Model Number 1134.0010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.It was reported that a revision was needed to replace creo mis locking cap that was found migrated post operatively with subsequent loosened set screws.The original surgery was completed in (b)(6) 2024 for t5-t11 posterior fusion via a trauma accident.It was stated there were multiple co-morbidities due to multiple trauma surgeries.It is unclear if these co-morbidities contributed to the implant migration.The x-ray images provided confirmed that the t11 set screws on the left side migrated post-operatively.Six locking caps were returned along with three assembled mis screws.Visual inspection of the locking caps do not show signs of major deformation or damage.The underside of the locking cap has the traditional hourglass wear pattern which confirms the locking cap engaged the rod.It is possible that there was excessive in-situ forces on the construct due to the multiple co-morbidities that caused the locking cap to migrate.The observed overall risk level is low, which matches the observed anticipated risk level; therefore, the overall risk of the system has been maintained.However, because these forces and surgical conditions cannot be replicated, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to replace creo mis locking cap that was found migrated post operatively with subsequent loosened set screws.

Brand Name
CREO
Common Device Name
CREO MIS LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20239561
Report Number3004142400-2024-00204
Device Sequence Number12928491
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Device Lot NumberBAB8A9MC/BAB778FC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale